Application form: tablets, capsules
Indication group: analgesics, antipyretics
nonsteroid antiphlogistics and antirheumatics
Active substance: Ibuprofenum 400 mg
Pregnancy and lactation: In the first and the second third of pregnancy ibuprofen can be taken only after consultation with your doctor. Ibuprofen should not be taken in the last third of pregnancy due to a higher risk of complications for the mother and her child. Ibuprofen and its metabolites pass in small amounts into breast milk. Since to date the adverse effects after use of ibuprofen are not know, it is not necessary to temporarily interrupt breastfeeding with a short-term administration of the drug. If your treatment is long-term and/or you take high doses, breastfeeding should be interrupted. If ibuprofen is administrated to women who want to become pregnant or to women in the first and the second trimester of pregnancy, the dose must be as low as possible and the length of the treatment as short as possible. Ibuprofen is contraindicated in the third trimester of pregnancy.
minimum amount for dispatch: NUROFEN RAPID belongs to the drugs indicated as analgetics, antipyretics, non-steroid antirheumatics (for moderating inflammation, pain and fever). It contains the active substance ibuprofen, which relieves pain, has anti-inflammatory effects and lowers the increased temperature. Ibuprofen prevents production of some substances which participate in inception of pain, increased temperature and inflammation in the organism. NUROFEN RAPID is used in headaches, backaches, menstrual pain, toothaches, muscular pain and joint pain, in fever and in pain associated with the flu and common cold. The preparation is intended for adults and children above 12 years of age.
EAN: 5000158105928 5000158101753
Manufacturer: Boots Healthcare International, Nottingham, United Kingdom, www.boots.com
|SUKL název||NUROFEN RAPID 400MG CPS MOL 10 I|